MathSciNet Relay Station
MathSciNet bibliographic data
MR1185022 11G05 (11D25)
Ayad, Mohamed Points $S$-entiers des courbes elliptiques. (French) [$S$-integral points of elliptic curves] Manuscripta Math. 76 (1992), no. 3-4, 305–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement